# SDR DALA2024060405760

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Mlg Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0372053) CRACK ON SUPPORT OF SHOCK STRUT AT LH MLG. REPAIRED PER B737-800 SRM 51-70-11-2R REPAIR GENERAL.
